# SDR 2023FA0000818

- Difficulty date: December 8, 2023
- Submitted: December 8, 2023
- Operation: General aviation
- Aircraft: N553LB
- Make and model: Cirrus SR22
- Aircraft serial: 4242
- Aircraft time: 2,774 hours
- System (JASC): 2210 · Autopilot System
- Part: Motor
- Part number: 11797008
- Part serial: 1985
- Condition: Loose
- Location: Pitch Trim
- Part time: 2,774 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EXCESSIVE PLAY IN ELEVATOR DURING 100 HOUR INSPECTION. UPON FURTHER INSPECTION, FOUND PITCH TRIM MOTOR LOOSE IN MOUNTING PLATE. PITCH TRIM MOTOR WILL ROTATE SLIGHTLY WHEN ELEVATOR MOVED IN EITHER DIRECTION. REMOVED PITCH TRIM MOTOR AND DISASSEMBLED PITCH TRIM MOTOR ASSEMBLY. FOUND 2 OUT OF 4 MOUNTING SCREWS COMPLETELY BACKED OUT AND THE OTHER 2 WITH 1-2 THREADS OF ENGAGEMENT. THIS ISSUE HAS BEEN FOUND ON 2 OTHER AIRCRAFT.
